# SDR CALA2024070900166

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 50,848 hours, 17,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat Row 14abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14ABC EMERGENCY PATHWAY LIGHT INOP REPLACED SEAT 14ABC EMERGENCY PATHWAY LIGHT PER AMM 33-51-11.  INSPECTED PROPER ORIENTATION AND PATH LIGHT LENS COLOR. VERIFY SAFETY AND SECURITY REF GMM 09-10-05.
